Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

enko

Members
  • Content Count

    185
  • Joined

  • Last visited

Community Reputation

0 Neutral

About enko

  • Rank
    Advanced Member
  • Birthday 06/22/1983

Profile Information

  • Gender
    Female
  • Interests
    Photography

Recent Profile Visitors

1,285 profile views
  1. Don't give up! Hitting the bottom is a chance for new beginning! Don't rely on others and what they are or aren't doing, your source of strength is in you. One can be totally paralyzed but mentally stronger that people that are perfectly healthy. Hang on!
  2. Jen, I've told it to my neuro too, and she didn't think anything about it either, but dermo did. You should talk to your dermatologist.
  3. For all with hives and itching: you should see a dermo and do it ASAP! I'm not kidding! It can be allergy or "just" urticaria (it can also be caused by heat or pressure or cold..) or mastocytosis/MCAD. Antihistamines can help, but you should consult your doctor.
  4. Ever since I had my appendix removed 3 years ago due to chronic inflammation, my bowels are making really strange noises - like simmering, growling, howling and some other noises I can't really explain. They can be pretty loud. And I feel like there are bubbles inside, and can even feel moving under my hand. Weird I don't remember having that before Maybe that's normal and my bowels weren't working normal before? Maybe someone else with this "problems"?
  5. I'll know more tomorrow, but to be on the "safe" side, I'll probably skip few doses.. I'm not really smart what to do..
  6. Thank you Julie, you are all hearts *hugs* The doctors you recommended - can they cover masto too?
  7. Well, considering that I'm in Croatia (Europe) that is far away.. But I'm thinking of writing an e-mail to one of the mast cell experts and ask for any opinion or advice, if nothing else.. So you would recommend Dr. Schwartz?
  8. If I would stay on H-1 and go for testing and my results would be "normal" or "low", I would probably eat myself up with thinking that maybe the med had something to do with it. Soooo I'll probably take a pause and go for the test. If I'll see that I won't be able to make it, I'll start it again. I'll try to call the lab tomorrow, maybe they'll have more info. I'm guessing that Zoloft won't have any effect?
  9. Thank you Mack's Mom for answering! To be honest, I didn't ask my GP. It didn't occur to me to ask. I will next time I'll see him (probably tomorrow or in the day after it). Although I'm not sure he'll know the answer. Actually I'm on my H-1 all the time for last 3.5 mo. But I did make the same mistake twice Once I went for a 4 days long trip and forgotten to take the pills. At the end of the day I've arrived I had itching (that's "normal" for me because it seems that the med wears off in the afternoon, at least for me). Next day I had itching and was feeling more tired. Day after I was very itchy and had a headache. On the next day I couldn't stop scratching, it was unbearable! Scratched spots became all red again (at least the med helps with the dermographism). When I've got home and took the med, I couldn't be more grateful for it. Next time I've done that stupid mistake was just recently. I've forgotten about the med because I was in a hurry in the morning before going out. When I've realized, it was too late. I was extremely tired, confused, itchy and had a headache. Plus the day was hot and it makes things even more worse for me. Swollen neck is a standard with or without the med And you want to know the best part? I was recently on a checkup at my dermo, who said: "Oh, wow, your dermographism is negative, that's great, you are getting off the med in a months time". What??? But in the end.. if I need to get off it for the test, I guess I'll have to go through it..
  10. I'm about to have one, but since I'm on H1-blocker, should I make a break before the test? How long should it be?
  11. Current state: I've went to sleep then and woke up two and a half hours later. My throat was feeling a bit better but I had a huge headache and my right eye was giving me terrible pain (behind the eye). I've took a painkiller and it did help. I couldn't sleep for next two hours (and I really couldn't find a good "spot" when my neck wouldn't hurt of feel pressured) so I've tried to take another Letizen. It didn't help and I was awake til 5 AM When I woke up around 9:30 AM my throat was better. Few days later things are not perfect, I still have painful tension in my neck.. in the meantime my neuro (yes, my neuro, not my dermo!), asked to test histamine in blood and urine (24h test) and tryptase. That would be fine, BUT none of hospitals here do the histamine tests! And I'm living in state's capital! I'll be able to do only the tryptase, but I'm not sure about one thing - I guess I should stop taking my H1-blocker, but for how long before the test? Four days, seven? I'm still stuck with the SSRI and I'm hoping that it will make things better.. Thank you all for answering, your support means a lot!
  12. Mack's Mom thank you for answering! I've forgotten to state that swollen palms are not related to this. At the moment only my neck is the problem, and I'm already on 10 mg of Letizen (basically it's Zyrtec) on daily basis because of urticaria (and even with the med I still get itchy feelings, but less). I don't know can I take one more now since I've taken the last one almost 12 hours ago (max. daily dose is 10 mg). What SSRI was your son taking?
  13. Hello everybody! I need an insight in two matters: 1) I've started Zoloft today, 25 mg. Until 05:30 PM I didn't feel any side effects, but now I feel like that my neck is reeeeally swollen and it hurts If I move my chin just a bit more to my chest it is very hard to swallow. I also had that problem but in lesser form before the med. Can it be that Zoloft is making things worse? I hope not, I was full of hope.. My dermo also asked for antithyroid antibodies and ANA test thinking that the thyroid may be the cause, but I'll have to wait for almost two more months to have that tests done. 2) Does anybody of you have problems with swollen and red palms? Do you maybe know what can cause it? Thank you!
  14. My opto does it every 3 months, I don't have any problems (ofc, my vision is a bit blurry for the rest of the day)
×
×
  • Create New...